Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ms. Awesome

Member
  • Total Reviews

    0
  • Content Count

    47
  • Joined

  • Last visited

Community Reputation

0 Neutral

3 Followers

About Ms. Awesome

  • Rank
    Junior Member
  • Birthday 11/22/1988

Profile Information

  • Gender
    Female
  • Location
    Cleveland, OH
  • Interests
    Writing, martial arts, reading, climbing trees, candy, people who live in vans, classical music, swing/big band, classic rock, college, animals, bugs/insects, house plants, and Monster energy drink

Recent Profile Visitors

1732 profile views
  1. A young woman in one of my classes last semester gets her birth control through a Planned Parenthood in my neighborhood, which is almost always much cheaper. To quote their website, "Planned Parenthood is committed to ensuring that no woman has to wonder how she'll afford her next birth control pack, Pap test, or sexually transmitted infection test." Their site address is www.plannedparenthood.org and they have a search box where you can find a center in your area. I even heard that they base yo
  2. I'm not really sure why the other person who replied to your post thinks you shouldn't wear make-up. I'm starting my fourth month of accutane this week and I have never stopped wearing foundation, cover-up, AND powder. I've had no problems. Just make sure you moisturize before you apply your make-up and don't use anything that contains "skin-clearing" ingredients, as these dry out your skin and you don't need any more of that while you're on accutane!. Also, look for talc-free powder products (t
  3. DAY 43 Wow, it's been a while! My life has been really hectic and my zit-blog was the farthest thing from my mind. It's time to update! My doctor upped my dosage to 60mgs and I'm on Claravis now (instead of Sotret) because that's what the pharmacy had in stock. Since I've been on the 60mgs, my lips and skin have been extra dry. Lots of moisturizer and lip goo help keep me comfortable. The other night, I didn't apply more Aquafor when I clearly needed to (I was busy). I yawned and split
  4. Accutane is typically (but not ALWAYS, mind you) prescribed as 1mg for every kilogram you weigh. At 170 pounds, you weigh almost 80kgs. That means that 60mgs is actually kind of low, as it would be expected that you'd take 80mgs. Some doctors do things differently, of course, so don't assume that your doc doesn't know what he's doing. He may want to start you off slow and up you later, or he might want to put you on a lower dose for a longer amount of time. You could always ask him. I use Ceta
  5. Hey, there! Just dropped by to lend some support. Also, you said in a previous post that you couldn't figure out why you couldn't bring yourself to post photos. Might I take a guess? If you're anything like me, it could be that you don't want permanent evidence of your acne floating around on the internet. After all, with any luck, your skin will do a total turn-around with this Accutane and that will be a thing of the past! I don't know, of course. That's just how I feel. I don't want someone
  6. ACTUALLY, I am looking at you right now. I spend many of my nights at your window, watching you sleep. Mmm... yes, my pretty, sleep... Ha ha, I'm joking, of course! That's cool that we have such a close experience. Good luck on your 'Tane!
  7. DAY 20 Seeing as I am exactly two-thirds through my first month, I feel kind of obligated to update. My lips are pretty damn dry, but Aquafor is very helpful. I just rub a bit more on whenever they get uncomfortable and I'm good to go for a while longer. I can't leave the house without it in my bag, however! My skin is pretty dry, but nothing intolerable. As long as I moisturize at least twice a day and cleanse with Cetaphil at night, it really isn't noticeable. However, I've decided t
  8. DAY 10 Well, my skin has now started to dry out. I moisturize two or three times a day. I've got flaking going on and my lips are especially dry. Oddly, this makes me very optimistic. I see it as a sign that the accutane is being absorbed properly and is doing its work. So, hurray! As for acne itself, there is not much going on (again, hurray!). I've had two new zits since being on accutane. Since they were early in the treatment, I went ahead and gently used my comodone extractor on them an
  9. What I found the most confusing is that my doctor told me this: "Some people's skin gets worse before it gets better, but that's only about 12% of cases. Most people just start getting better." I found that odd because it seems like EVERYBODY who posts on here reports having the dreaded initial outbreak, so I thought it was inevitable. Any thoughts on this? But, yeah, my derm pretty much told me that the only side effects I should expect are dry skin and lips. He never even mentioned the pos
  10. As for reccommending products, most people seem to agree on Cetaphil face wash and moisturizer and Aquaphor for the lips. However, another suggestion that I have is possibly taking some supplements. These are the ones I am taking and why: Joint Supplement (Glucosamine, Chondroitin, & MSM): Accutane can dry out your joints and cause some pain and soreness there. This should help with that. B-Complex (including Biotin and Inositol): There are a lot of reasons for this one. Firstly, Biotin an
  11. Replies to posters: ciaobella: Thanks for the support! We can check each other's progress. Daniel : The joint support supplement consists of glucosamine, chondroitin, and MSM. Good luck on your med exams! M0RTALS1NN3R: I know what you mean! I have weeks that I call the "Week of False Hope", where my skin looks like it's getting better and everything is mild. Then, BAM! A breakout attacks! It makes it so much harder to deal with, because it builds up your hope and then dashes it, leaving
  12. I'd actually read a post from someone who claimed that drinking two tablespoons of olive oil with your pill is a good way to go. It's got a good amount of fat in it, but it's almost completely good fats. Sounds a little yucky, though, but maybe it would be worth a try...? Others on that thread agreed and said it was a good way to go.
  13. Hey, everybody. I have a question for you. I know that accutane needs a certain amount of fat to be absorbed properly. The question is... how much fat? Like, how many grams and/or fat calories? I put on ten pounds over the winter and want to get it all off before the summer, so fat is not my friend right now and I don't want to be taking in more than I need for the accutane to work correctly. I'm taking 40mgs a day, if that information is at all useful. Help? Thanks!
  14. Hey, there! Just thought I'd lend some support, as I just took my first capsule today. Like myresults_xnow, I live in Cleveland, so the weather here is pretty cold and dry right now. Good luck to us both!
  15. In the beginning, there was... ACNE! It pillaged and plundered the face of an innocent young woman, engaging in various acts of dermatological debauchery, raping hapless young skin cells... UNTIL ONE DAY... ... a mighty warrior arrived from a distant pharmaceutical land, vowing to destroy the vile acne and restore peace and harmony to the village! Ha ha, okay, I'm done with that. Where should I begin? Okay, my name is Jenny and I am 20 years old. I've had mild/moderate acne (depending on
×